The Andrunakievich lemma for alternative rings

Date
1989
Authors
Hentzel, Irvin
Hentzel, Irvin
Journal Title
Journal ISSN
Volume Title
Publisher
Source URI
Altmetrics
Authors
Research Projects
Organizational Units
Mathematics
Organizational Unit
Journal Issue
Series
Abstract
Description
<p>This article is published as Hentzel, Irvin Roy. “The Andrunakievich lemma for alternative rings,” <em>Algebras, Groups, and Geometries</em> 6 (1989), no. 1, 55-64. Posted with permission.</p>
Keywords
Citation
Collections